IMI-BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Serdica Journal of Computing >
2007 >
Volume 1 Number 2 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/336

Title: On Graph-Based Cryptography and Symbolic Computations
Authors: V. A., Ustimenko
Keywords: Encryption
Graph Based Algorithms
Private Key
Public Key
Stream Ciphers
Family Of Graphs of High Girth
Small World Graphs
Issue Date: 2007
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Journal of Computing, Vol. 1, No 2, (2007), 131p-156p
Abstract: We have been investigating the cryptographical properties of in nite families of simple graphs of large girth with the special colouring of vertices during the last 10 years. Such families can be used for the development of cryptographical algorithms (on symmetric or public key modes) and turbocodes in error correction theory. Only few families of simple graphs of large unbounded girth and arbitrarily large degree are known. The paper is devoted to the more general theory of directed graphs of large girth and their cryptographical applications. It contains new explicit algebraic constructions of in finite families of such graphs. We show that they can be used for the implementation of secure and very fast symmetric encryption algorithms. The symbolic computations technique allow us to create a public key mode for the encryption scheme based on algebraic graphs.
URI: http://hdl.handle.net/10525/336
ISSN: 1312-6555
Appears in Collections:Volume 1 Number 2

Files in This Item:

File Description SizeFormat
sjc021-vol1-num2-2007.pdf277.08 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback